# SDR UALA2012072003947

- Difficulty date: July 20, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 87,149 hours, 13,989 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Condition: Inoperative
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT TANK INDICATOR BLANKING.  FOUND FAULT CODE C6 BOTH CHANNELS. ACCOMPLISHED FIM 28-41-00 TABLE 108 (CONFIG 1). REPLACED COMPENSATOR.
